Positivity and asymptotic stability of descriptor linear systems with regular pencils

Tadeusz Kaczorek

Abstract

n/a
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesArchives of Control Sciences, ISSN 1230-2384, e-ISSN 2300-2611, (B 15 pkt)
Issue year2014
Vol24
No2
Pages193-205
ASJC Classification2606 Control and Optimization; 2611 Modelling and Simulation; 2207 Control and Systems Engineering
Internal identifier000033244
Languageen angielski
Score (nominal)15
Score sourcejournalList
ScoreBUT score = 10.0, 21-12-2018, manual
Ministerial score = 10.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 0.706; WoS Impact Factor: 2016 = 0.705 (2)
Citation count*9 (2020-04-06)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?